TBU Publications
Repository of TBU Publications

An algebraic approach to two-degree-of-freedom controller design for systems with parametric uncertainty

DSpace Repository


Find Full text Export to RefWorks
   


Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
MATUŠŮ, Radek a Roman PROKOP. An algebraic approach to two-degree-of-freedom controller design for systems with parametric uncertainty. International Journal of Mathematical Models and Methods in Applied Sciences [online]. 2014, vol. 8, iss. 1, s. 113-120. [cit. 2019-06-25]. ISSN 1998-0140. Dostupné z: http://www.naun.org/cms.action?id=7630.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles